TGA links deaths of 44yo Tasmanian man and 48yo Victorian woman to AstraZeneca vaccine

READ MORE AT ABC NEWS 

The Therapeutic Goods Administration has been notified of two more fatal cases of the blood clotting disorder related to AstraZeneca.

One is a 44-year-old man from Tasmania, and the other a 48-year-old woman from Victoria, reported as a probable thrombosis with thrombocytopenia syndrome (TTS) case last week.

Tasmanian State Health Commander Kathrine Morgan-Wicks said the man was a confirmed case of TTS.

He was vaccinated in a Tasmanian state vaccination clinic.

Ms Morgan-Wicks said TTS was a rare but serious condition.

“TTS is thought to occur due to an immune response to the AstraZeneca vaccine and is different to other conditions,” she said.

She said people should seek immediate medical attention if they developed symptoms such as “severe or persistent headaches, blurred vision, confusion or seizures, shortness of breath, chest pain, leg swelling or persistent abdominal pain”.

Source: https://www.abc.net.au/news/2021-07-22/two-deaths-linked-to-covid-astrazeneca-vaccine-victoria-tasmania/100313344

Leave a Reply

Your email address will not be published. Required fields are marked *